Introduction à l’étude globale des tissus sur une surface holomorphe  [ Global study of webs on a holomorphic surface ]
Annales de l'Institut Fourier, Volume 57 (2007) no. 4, p. 1095-1133
Many notions on webs have been studied only locally near a regular point. It happens that some of them may be globalized, but not always in an obvious way. The first aim of this article is to make these facts precise, and to define the tools needed for a global study of webs on a holomorphic surface M, and in particular on the complexe projective plane 2 . By the way, some new concepts will appear, such as the type (or the degree if M= 2 ), the dicriticity, the indistinguishability (which is the geometrical counterpart of the irreducibility), or the quasi-smoothness. These notions, which have no interest locally near a regular point of the web, induce new problems. For instance, we prove that any dicritical and quasi-smooth web on 2 , or any linear web, has degree 0, hence is algebraic.
Beaucoup de concepts sur les tissus n’ont été étudiés que localement. Il apparaît que certains d’entre eux se laissent globaliser, mais pas toujours de façon immédiate. Le premier objectif de cet article est de préciser à chaque fois ce qu’il en est, et de mettre en place les outils utiles à une étude globale des tissus sur une surface holomorphe M arbitraire, et en particulier sur le plan projectif complexe 2 . Certains concepts nouveaux vont alors apparaître, tels le type (ou le degré si M= 2 ), la dicriticité, l’indiscernabilité (qui est le pendant géométrique de l’irréductibilité), ou la quasi-lissité. Ces notions, qui n’ont aucun intérêt localement au voisinage d’un point régulier du tissu, vont induire de nouvelles problématiques. Par exemple, nous démontrons que tout tissu dicritique et quasi-lisse sur 2 , ou tout tissu linéaire, est de degré 0 et est par conséquent algébrique.
DOI : https://doi.org/10.5802/aif.2288
Classification:  14C21,  53A60
Keywords: Global webs, dicriticity, indistiguishability, quasi-smoothness, Blaschke-Chern curvature, abelian relations
@article{AIF_2007__57_4_1095_0,
     author = {Cavalier, Vincent and Lehmann, Daniel},
     title = {Introduction \`a l'\'etude globale des tissus sur une surface holomorphe},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {57},
     number = {4},
     year = {2007},
     pages = {1095-1133},
     doi = {10.5802/aif.2288},
     zbl = {1129.14015},
     mrnumber = {2339328},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_2007__57_4_1095_0}
}
Cavalier, Vincent; Lehmann, Daniel. Introduction à l’étude globale des tissus sur une surface holomorphe. Annales de l'Institut Fourier, Volume 57 (2007) no. 4, pp. 1095-1133. doi : 10.5802/aif.2288. https://aif.centre-mersenne.org/item/AIF_2007__57_4_1095_0/

[1] Blaschke, W. Einführung in die Geometrie der Geweben, Birkhaüser Verlag, Basel (1955)

[2] Blaschke, W.; Bol, G. Geometrie der Gewebe, Springer Verlag, Berlin (1938) | JFM 64.0727.03 | Zbl 0020.06701

[3] Camacho, C.; Lehmann, D. Residues of holomorphic foliations relative to a general submanifold, Bull. London Math. Soc., Tome 37 (2005), pp. 435-445 | Article | MR 2131398 | Zbl 1088.32018

[4] Cerveau, D. Théorèmes de type Fuchs pour les tissus feuilletés, Complex analytic methods in dynamical systems, Astérisque, Tome 222 (1994), pp. 49-92 ((IMPA, january 1992)) | MR 1285386 | Zbl 0824.32008

[5] Chern, S. S. Abzählungen für Gewebe, Abh. Hamburg, Tome 11 (1936), pp. 163-170 | Article | Zbl 0011.13202

[6] Dara, L. Singularités génériques des équations différentielles multiformes, Bol. Soc. Bras. Mat., Tome 6 (1975), pp. 95-128 | Article | MR 488153 | Zbl 0405.34045

[7] Hénaut, A. Sur la linéarisation des tissus de 2 , Topology, Tome 32 (1993), pp. 531-542 | Article | MR 1231959 | Zbl 0799.32010

[8] Hénaut, A. Sur la courbure de Blaschke et le rang des tissus de 2 , Natur. Sci. Rep. Ochanomizu Univ., Tome 51 (2000), pp. 1-19 | MR 1829289 | Zbl 1044.32505

[9] Hénaut, A. On planar web geometry through abelian relations and connections, Annals of Mathematics, Tome 159 (2004), pp. 425-445 | Article | MR 2052360 | Zbl 1069.53020

[10] Nagy, P. Webs and curvature, Web theory and related topics, Toulouse, 1996, World Sci. Publishing Co., River Edge NJ (2001), pp. 6-47 ((J. Grifone and E. Salem edts.)) | MR 1837883 | Zbl 1011.53015

[11] Nakai, I. Curvature of curvilinear 4-webs and pencils of 1-forms : variation on a theorem of Poincaré, Mayrhofer and Reidemeister, Comment. Math. Helv., Tome 73 (1998), pp. 177-205 | Article | MR 1611766 | Zbl 0926.53011

[12] Poincaré, H. Sur les surfaces de translation et les fonctions abéliennes, Bul. Soc. Mat. de France, Ser. I, Tome 29 (1901), pp. 61-86 | JFM 32.0459.04 | Numdam | MR 1504382

[13] Ripoll, O. Détermination du rang des tissus du plan et autres invariants géométriques, C.R. Ac. Sc. Paris, Ser. I,, Tome 431 (2005), pp. 247-252 | MR 2164681 | Zbl 1088.53006

[14] Ripoll, O. Géométrie des tissus du plan et équations différentielles, Université de Bordeaux I (2005) (Ph. D. Thesis)